You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Augmented Truncations of Infinite Stochastic Matrices
Diana Gibson and E. Seneta
Journal of Applied Probability
Vol. 24, No. 3 (Sep., 1987), pp. 600-608
Published by: Applied Probability Trust
Stable URL: http://www.jstor.org/stable/3214092
Page Count: 9
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We consider the problem of approximating the stationary distribution of a positive-recurrent Markov chain with infinite transition matrix P, by stationary distributions computed from (n X n) stochastic matrices formed by augmenting the entries of the (n X n) northwest corner truncations of P, as n→∞.
Journal of Applied Probability © 1987 Applied Probability Trust